Alert archive / West Virginia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 94, NWS Charleston, WV

July 10, 2020Pocahontas County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jul 10, 2020, 6:28 PM EDT for Pocahontas County, West Virginia. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2020, 6:28 PM EDT (22:28 UTC)
Expired
Jul 10, 2020, 6:45 PM EDT
In force
17 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Pocahontas County, WV

The radar

The Roanoke radar (KFCX), 162 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 10.5 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2020-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 264 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2020-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
264 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
749 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

818 
WUUS51 KRLX 102228
SVRRLX
WVC075-102245-
/O.NEW.KRLX.SV.W.0094.200710T2228Z-200710T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
628 PM EDT Fri Jul 10 2020

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  East central Pocahontas County in northeastern West Virginia...

* Until 645 PM EDT.

* At 627 PM EDT, a severe thunderstorm was located near Greenbank,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Greenbank, Boyer and Arbovale. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3849 7970 3847 7970 3846 7969 3843 7969
      3838 7973 3836 7973 3835 7974 3836 7977
      3834 7977 3832 7980 3848 7986 3851 7968
TIME...MOT...LOC 2227Z 251DEG 29KT 3845 7979 

HAIL...1.00IN
WIND...60MPH
 
$$

12
2 follow-up statements
581 
WWUS51 KRLX 102238
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
638 PM EDT Fri Jul 10 2020

WVC075-102245-
/O.CON.KRLX.SV.W.0094.000000T0000Z-200710T2245Z/
Pocahontas WV-
638 PM EDT Fri Jul 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR EAST CENTRAL POCAHONTAS COUNTY...

At 637 PM EDT, a severe thunderstorm was located 7 miles northwest of
Monterey, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of east
central Pocahontas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3835 7974 3850 7976 3851 7968 3849 7970
      3847 7970 3846 7969 3843 7969 3838 7973
      3836 7973
TIME...MOT...LOC 2237Z 252DEG 23KT 3847 7970 

HAIL...1.00IN
WIND...60MPH
 
$$

12
405 
WWUS51 KRLX 102244
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
644 PM EDT Fri Jul 10 2020

WVC075-102253-
/O.EXP.KRLX.SV.W.0094.000000T0000Z-200710T2245Z/
Pocahontas WV-
644 PM EDT Fri Jul 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL POCAHONTAS COUNTY
WILL EXPIRE AT 645 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible.

LAT...LON 3835 7974 3850 7976 3851 7968 3849 7970
      3847 7970 3846 7969 3843 7969 3838 7973
      3836 7973
TIME...MOT...LOC 2243Z 251DEG 29KT 3848 7965 

$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:00 PM EDT, 3 hours 28 minutes earlier.

Area forecast discussion, Jul 10, 3:00 PM EDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
300 PM EDT Fri Jul 10 2020

.SYNOPSIS...
Showers and thunderstorms will continue to develop through this
evening. Storms will taper off overnight from west to east as a
weakening front approaches the area. Cooler temperatures will
follow for the weekend.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 145 PM Friday...

Showers and thunderstorm have rapidly developed with the heat of
the day across most of the area. Do anticipate this trend to
continue ahead of a shortwave that moves across area overnight.
A few strong to severe storms will be possible given the MUCAPE
around 2000-3000 J/kg with dewpoints in the 60s and 70s.
Damaging winds will be the main threat from any storm that does
become severe. More widespread severe is not expected as shear
is marginal.

Storms will subside overnight as daytime heating is lost. By
Saturday, temperatures will return to more normal levels for
this time of year. Any remaining showers will be confined to the
northern mountains as upper system pulls away from the Mid
Atlantic. Given the dry air in place, have decided not to
include any POPs for the daytime.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
As of 300 PM Friday...

The second half of the weekend appears unsettled as models show
a well defined shortwave crossing the Ohio Valley with a decent
surface wave and cold front progged to enter our region during
peak heating Sunday afternoon. Shear and instability will likely
be sufficient for a severe weather threat and will continue to
highlight that potential in the HWO.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
As of 300 PM Friday...

Models show strong upper level ridge building into the region
although there are some model differences with how fast heights
rise and the amplitude of the ridge. There is also the potential
for convective complexes to mess with temperatures as
shortwaves traverse the ridge. A return to hot temperatures is
likely, but uncertainty abounds and with this in mind, largely
accepted the model blend. This brings a warm up from the low to
mid 80s on Monday into the low to mid 90s by Wednesday. A few
showers and storms will be possible on Monday, and the potential
for storms exists again Wednesday through Friday due to the
aforementioned thunderstorm complex potential.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 145 PM Friday...

Showers and thunderstorms will linger across the entire area
through sunset this evening. Given the scattered nature of these
storms, decided to keep locations with VCTS and storm bases
just above MVFR. Could see any site that experiences these
storms to briefly have lower visibilities with heavy rain and
gusty winds. Otherwise, winds will be out of the southwest from
5 to 10kts.

Storms are expected to subside overnight with the loss of
daytime heating. Skies will be clearing from west to east. By
Saturday morning, VFR conditions will be predominate across the
sites.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY...

FORECAST CONFIDENCE: High.

ALTERNATE SCENARIOS: Timing of convective occurrence may differ.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z SATURDAY...
No widespread IFR conditions are currently expected at this time.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...JB
NEAR TERM...JB
SHORT TERM...ABE
LONG TERM...ABE
AVIATION...JB
Hazardous weather outlook, Jul 10, 6:07 PM EDT, 21 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
607 PM EDT Fri Jul 10 2020

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>031-
112215-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-
Lewis-Harrison-
607 PM EDT Fri Jul 10 2020

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, and portions of central West Virginia, northern West
Virginia, southern West Virginia and western West Virginia.

.DAY ONE...Tonight.

Thunderstorms this afternoon and early evening could produce strong
wind gusts. A few storms may briefly become severe.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms may occur Sunday afternoon and evening. Some of the
storms may become strong to severe. The Storm Prediction Center has
indicated there is currently a Marginal Risk for severe weather on
Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ032>034-039-040-515>526-112215-
Dickenson-Buchanan-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
607 PM EDT Fri Jul 10 2020

This Hazardous Weather Outlook is for southwest Virginia, and
portions of central West Virginia, northeast West Virginia,
northern West Virginia, southeast West Virginia and southern West
Virginia.

.DAY ONE...Tonight.

Thunderstorms this afternoon and early evening could produce strong
wind gusts.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms may occur Sunday afternoon and evening. Some of the
storms may become strong to severe. The Storm Prediction Center has
indicated there is currently a Marginal Risk for severe weather on
Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Jul 10, 5:31 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Charleston WV
531 PM EDT Fri Jul 10 2020

WVZ525-526-102200-
Northwest Randolph-Southeast Randolph-
531 PM EDT Fri Jul 10 2020

...A STRONG THUNDERSTORM AFFECTING NORTHEASTERN RANDOLPH COUNTY...

At 530 PM EDT, a strong thunderstorm was located near Dailey, or 7
miles south of Elkins, moving northeast at 10 mph.

Winds in excess of 40 mph are possible with this storm.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Locations impacted include...
Elkins, Dailey, Beverly, Bowden, Kerens and Glady.

This includes Route 33 between mile markers 33 and 35.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3886 7952 3872 7974 3874 7976 3874 7978
      3882 7996 3904 7985 3887 7951
TIME...MOT...LOC 2130Z 213DEG 9KT 3882 7984

12
Special weather statement, Jul 10, 5:35 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Charleston WV
535 PM EDT Fri Jul 10 2020

WVZ039-525-102200-
Northwest Randolph-Upshur-
535 PM EDT Fri Jul 10 2020

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL RANDOLPH AND
SOUTHERN UPSHUR COUNTIES...

At 534 PM EDT, a strong thunderstorm was located 8 miles southeast of
Rock Cave, or 16 miles south of Buckhannon, moving east at 15 mph.

Winds in excess of 40 mph are possible with this storm.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Locations impacted include...
Mill Creek, Alexander, Helvetia and Alton.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3873 7993 3871 8010 3872 8011 3870 8015
      3868 8027 3870 8029 3883 8033 3893 7999
TIME...MOT...LOC 2134Z 258DEG 15KT 3876 8022

12
Special weather statement, Jul 10, 5:47 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Charleston WV
547 PM EDT Fri Jul 10 2020

OHZ066-102215-
Perry-
547 PM EDT Fri Jul 10 2020

...A LINE OF STRONG THUNDERSTORMS AFFECTING PERRY COUNTY...

At 546 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles east of Thornport to near Bremen.
Movement was east at 20 mph.

Winds in excess of 40 mph are possible with these storms.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Locations impacted include...
New Lexington, Somerset, Shawnee, Perry State Forest, Crooksville,
Junction City, Glenford and Hemlock.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3991 8217 3982 8217 3981 8207 3959 8210
      3959 8230 3960 8238 3974 8236 3974 8241
      3982 8240 3983 8240 3992 8236
TIME...MOT...LOC 2146Z 254DEG 19KT 3993 8229 3968 8239

12
Special weather statement, Jul 10, 5:57 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Charleston WV
557 PM EDT Fri Jul 10 2020

WVZ525-526-102230-
Northwest Randolph-Southeast Randolph-
557 PM EDT Fri Jul 10 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANDOLPH COUNTY...

At 557 PM EDT, a strong thunderstorm was located near Mill Creek, or
12 miles southwest of Elkins, moving east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Locations impacted include...
Elkins, Mill Creek, Dailey, Beverly, Huttonsville, Bowden and Glady.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3873 7975 3874 7976 3874 7978 3872 7979
      3868 8008 3885 8010 3892 7965 3874 7964
TIME...MOT...LOC 2157Z 266DEG 26KT 3877 8000

12
Special weather statement, Jul 10, 6:01 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Charleston WV
601 PM EDT Fri Jul 10 2020

WVZ523-524-102230-
Southeast Pocahontas-Northwest Pocahontas-
601 PM EDT Fri Jul 10 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN POCAHONTAS
COUNTY...

At 601 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Snowshoe to 7 miles east of
Marlinton. Movement was east at 25 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Locations impacted include...
Cass Scenic Railroad, Greenbank, Snowshoe, Dunmore, Arbovale, Bartow,
Minnehaha Springs, Frost and Boyer.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3854 7967 3852 7966 3849 7970 3843 7969
      3839 7973 3836 7973 3835 7974 3836 7976
      3831 7981 3827 7979 3819 7992 3817 7992
      3816 7999 3844 8010 3846 8002 3861 7964
TIME...MOT...LOC 2201Z 255DEG 20KT 3845 8001 3821 7995

12
Special weather statement, Jul 10, 6:23 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Charleston WV
623 PM EDT Fri Jul 10 2020

WVZ040-525-526-102245-
Barbour-Northwest Randolph-Southeast Randolph-
623 PM EDT Fri Jul 10 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RANDOLPH AND EAST
CENTRAL BARBOUR COUNTIES...

At 623 PM EDT, a strong thunderstorm was located 7 miles southwest of
Parsons, moving northeast at 15 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Locations impacted include...
Montrose, Pheasant Run and Kerens.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3894 7951 3890 7977 3908 7994 3913 7983
      3912 7983 3911 7980 3908 7978 3904 7978
      3898 7953
TIME...MOT...LOC 2223Z 238DEG 15KT 3901 7975

12

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 9:08 PM EDTSpecial Weather StatementRLXLewis37 min
Jul 9, 9:57 PM EDTSpecial Weather StatementRLXGilmer33 min
Jul 10, 1:33 PM EDTSpecial Weather StatementRLXCabell, Wayne27 min
Jul 10, 1:59 PM EDTSpecial Weather StatementRLXCabell31 min
Jul 10, 2:09 PM EDTSpecial Weather StatementRLXWayne21 min
Jul 10, 3:13 PM EDTSpecial Weather StatementRLXLogan32 min
Jul 10, 3:17 PM EDTSpecial Weather StatementRLXBoone28 min
Jul 10, 3:20 PM EDTSpecial Weather StatementRLXPleasants, Tyler25 min
Jul 10, 3:24 PM EDTSpecial Weather StatementRLXWood36 min
Jul 10, 3:43 PM EDTSpecial Weather StatementRLXKanawha32 min
Jul 10, 3:48 PM EDTSpecial Weather StatementRLXTyler27 min
Jul 10, 3:56 PM EDTSpecial Weather StatementRLXRaleigh34 min
Jul 10, 4:27 PM EDTSpecial Weather StatementRLXMcDowell33 min
Jul 10, 4:45 PM EDTSpecial Weather StatementRLXClay, Fayette, Nicholas30 min
Jul 10, 4:52 PM EDTSpecial Weather StatementRLXBraxton23 min
Jul 10, 5:03 PM EDTSpecial Weather StatementRLXMcDowell27 min
Jul 10, 5:16 PM EDTSpecial Weather StatementRLXFayette14 min
Jul 10, 5:22 PM EDTSpecial Weather StatementRLXBraxton8 min
Jul 10, 5:28 PM EDTSpecial Weather StatementRLXTaylor32 min
Jul 10, 5:31 PM EDTSpecial Weather StatementRLXRandolph29 min
Jul 10, 5:35 PM EDTSpecial Weather StatementRLXUpshur25 min
Jul 10, 5:57 PM EDTSpecial Weather StatementRLXRandolph33 min
Jul 10, 6:01 PM EDTSpecial Weather StatementRLXPocahontas29 min
Jul 10, 6:23 PM EDTSpecial Weather StatementRLXTucker22 min
Jul 10, 7:03 PM EDTSpecial Weather StatementRLXCabell27 min
Jul 10, 7:28 PM EDTSpecial Weather StatementRLXCabell32 min
Jul 10, 7:41 PM EDTSpecial Weather StatementRLXCabell, Putnam, Wayne34 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.